Alert archive / Florida / Gale Warnings in 2016

Gale Warning 8, NWS Jacksonville, FL

September 13, 2016

NWS Jacksonville, FL issued this gale warning at Sep 13, 2016, 2:47 PM EDT. It took effect at Sep 13, 2016, 3:28 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2016, 2:47 PM EDT (18:47 UTC)
In effect from
Sep 13, 2016, 3:28 PM EDT
Expired
Sep 13, 2016, 10:34 PM EDT
In force
7 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

562 
WHUS72 KJAX 131847
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE SEP 13 2016

AMZ452-454-472-474-140900-
/O.UPG.KJAX.SC.Y.0036.000000T0000Z-160914T0800Z/
/O.NEW.KJAX.GL.W.0008.160913T2200Z-160914T0900Z/
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
247 PM EDT TUE SEP 13 2016

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...EAST SOUTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-470-140900-
/O.NEW.KJAX.GL.W.0008.160913T2200Z-160914T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
247 PM EDT TUE SEP 13 2016

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
WEDNESDAY. 

* WINDS...EAST SOUTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
407 
WHUS72 KJAX 131928 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT TUE SEP 13 2016

AMZ450-452-454-470-472-474-140900-
/O.EXT.KJAX.GL.W.0008.160913T1928Z-160914T0900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
328 PM EDT TUE SEP 13 2016

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WINDS...EAST SOUTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT 
  GUSTS TO GALE FORCE. 

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP 
  TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
136 
WHUS72 KJAX 140234 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1034 PM EDT TUE SEP 13 2016

AMZ450-452-470-472-141500-
/O.CAN.KJAX.GL.W.0008.000000T0000Z-160914T0900Z/
/O.NEW.KJAX.TR.W.1011.160914T0234Z-000000T0000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
1034 PM EDT TUE SEP 13 2016

...TROPICAL STORM WARNING IN EFFECT...
...GALE WARNING HAS BEEN REPLACED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
TROPICAL STORM WARNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...EAST SOUTHEAST WINDS 30 TO 40 KNOTS WITH FREQUENT GUSTS
  UP TO 50 KNOTS.

* WAVES/SEAS...BUILDING TO 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO
  13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM..

&&

$$

AMZ454-474-141500-
/O.CAN.KJAX.GL.W.0008.000000T0000Z-160914T0900Z/
/O.NEW.KJAX.SC.Y.0037.160914T0234Z-160914T1900Z/
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1034 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 KNOTS WITH OCCASIONAL
  GUSTS TO GALE FORCE.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Sep 13, 9:10 AM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Sep 13, 9:10 AM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
910 AM EDT TUE SEP 13 2016

...Tropical wave bringing locally heavy rainfall...and high
rip current risk...through Wednesday...

.UPDATE...KMLB radar showing fairly well-defined circulation of
precip around Cape Canaveral...moving NW. Numerous rain bands
extend north of center across our coastal waters and eastern FL
counties. A number of WRF-based models show center of system
tracking nw across Ocala/Gainesville toward evening...with surge
of rain across our eastern counties...which have had pretty dry
summer and the least amount of rain previously from Hermine.
Current rainfall expectation of 2-4 inches looks good...as
anticipate rain bands rotating around center more likely than
training. So...holding off on Flood Watch for now. Anticipating
some urban area flood advisories and will have to closely monitor
flood threat for flashy small creeks in JAX area.

Interestingly...WRF-based guidance maintains system as it tracks
across north-central FL late this afternoon/evening...and suggest
development of 45-50 kt low-level jet east of center over our
eastern FL counties...with 0-2km helicity values near 300.
Normally wouldn't see tornado potential from tropical waves...but
then again...normally don't get strong low-level shear from them
either. Will need to monitor environment and radar closely.
Primary threat is during a window from 5pm-midnight. SPC has
marginal severe weather risk for much of our area. Also
anticipating gusty 20-30 mph winds with rain bands this evening
given low-level jet...already seeing this with bands along coast.

&&

.AVIATION...As tropical wave moves NW over north-central FL this
afternoon and evening...expecting widespread MVFR conditions...
locally IFR in heavier rain...with potential 20-25kt gusts with
rain bands.

&&

.MARINE...No significant changes in update...with SCA ne FL
coastal waters...and SCEC se GA coastal waters. Tightening
gradient between a tropical wave moving across the Fl peninsula
and high pressure to the north will produce an onshore flow with
small craft advisory conditions across the Fl waters and an
exercise caution across the Ga waters. Widespread Rain showers
with embedded strong storms through Wednesday. A few waterspouts
also possible with the stronger storms. Winds will decrease
towards the latter part of the week as the wave continues to move
west and weaken. However...there will be a moist and unstable
southeast flow which will lead to numerous afternoon
showers/storms each day.

Rip Currents: High risk all beaches through Wednesday due to a
strong onshore flow and rapidly building swells/seas.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  88  73  82  72 /  70  60  80  40
SSI  84  77  82  75 /  70  60  80  60
JAX  85  74  85  74 /  80  80  70  50
SGJ  84  76  84  75 /  90  80  70  50
GNV  86  74  86  72 /  80  80  70  40
OCF  86  74  87  73 /  70  60  70  40

&&

.JAX Watches/Warnings/Advisories...
FL...High Rip Current Risk through Wednesday evening for Coastal
     Duval-Coastal Nassau-Flagler-St. Johns.

GA...High Rip Current Risk through Wednesday evening for Coastal
     Camden-Coastal Glynn.

AM...Small Craft Advisory until 4 AM EDT Wednesday for Coastal waters
     from Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

&&

Wolf/Shashy
Hazardous weather outlook, Sep 13, 5:02 AM EDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 AM EDT TUE SEP 13 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-140930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
503 AM EDT TUE SEP 13 2016

...LOCALLY HEAVY RAIN ESPECIALLY NEAR THE COAST...

...HIGH RISK OF RIP CURRENTS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A TROPICAL WAVE WILL TRACK ACROSS THE FLORIDA PENINSULA TODAY AND BE
ACROSS THE NORTHEAST GULF OF MEXICO TONIGHT. RAIN BANDS WILL ROTATE
TO THE NORTHWEST ACROSS THE COASTAL WATERS AND THE COAST THIS
MORNING AND SPREAD INLAND THIS AFTERNOON. A FEW STRONG STORMS ARE
POSSIBLE WITH THESE BANDS WHICH MAY ALSO PRODUCE BRIEF WATER SPOUTS
AND TORNADOES.

INTENSE RAINFALL RATES ARE POSSIBE INTO TONIGHT WITH TOTAL RAINFALL
AMOUNTS OF 3 TO 5 INCHES POSSIBLE ALONG THE COAST AND GENRALLY 2 TO
3 INCHES ELSEWHERE. HEAVY RAIN IN A SHORT PERIOD OF TIME MAY LEAD TO
TEMPORARY FLOODING OF URBAN AREAS AS WELL AS LOW LYING AND POOR
DRAINAGE AREAS.

ALONG THE IMMEDIATE COASTAL AREAS...WINDS WILL BE BREEZY TO WINDY
INTO TONIGHT. WINDS MAY GUST TO OVER 40 MPH IN SOME OF THE HEAVIER
RAIN BANDS.

THE RISK FOR RIP CURRENTS WILL BE HIGH INTO WEDNESDAY DUE TO THE
STRONG ONSHORE FLOW AND BUILDING SEAS WITH BREAKERS BECOMING 4 TO 6 FEET
OVER THE NEAR SHORE WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
OF THE NORTHEAST FLORIDA WATERES THROUGH EARLY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS TO WIDESPREAD SHOWERS WITH SCATTERED STORMS ARE EXPECTED
ON WEDNESDAY WITH LOCALLY HEAVIER AMOUNTS OF OVER 2 INCHES POSSIBLE.

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED EACH AFTERNOON
AND EVENING FOR THE REMAINDER OF THE PERIOD WITH LOCALLY HEAVY RAIN
AND FREQUENT LIGHTNING POSSIBLE IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 13, 12:26 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1226 PM EDT TUE SEP 13 2016

GAZ136-152>154-131715-
WAYNE GA-BRANTLEY GA-INLAND GLYNN GA-COASTAL GLYNN GA-
1226 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 115 PM EDT...

AT 1226 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EVERETT...OR 8 MILES NORTH OF DOCK JUNCTION...MOVING NORTHWEST
AT 25 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
JESUP...GARDI...DOCK JUNCTION...EVERETT...THALMANN...BROADHURST...
MOUNT PLEASANT...BOYS ESTATE AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3120 8152 3133 8202 3136 8204 3162 8187
      3147 8161 3145 8163 3144 8161 3143 8161
      3140 8158 3138 8155 3138 8154 3136 8152
      3133 8147 3134 8147 3133 8146
TIME...MOT...LOC 1626Z 116DEG 23KT 3131 8156

SHASHY
Local storm report, Sep 13, 12:39 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 PM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     NON-TSTM WND GST FLAGLER BEACH           29.47N 81.13W
09/13/2016  M41 MPH          FLAGLER            FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED WIND GUSTS OF 41 MPH AT
            FLAGLER BEACH. THE FLAGLER BEACH PIER HAS ALSO BEEN
            CLOSED DUE TO THE WINDS.

&&

SHULER
Local storm report, Sep 13, 12:50 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     LIGHTNING        1 E OCALA               29.19N 82.11W
09/12/2016                   MARION             FL   NEWSPAPER

            A 22 YEAR OLD MALE WAS STRUCK BY LIGHNTING IN THE SILVER
            SPRINGS AREA. HE WAS TRANSPORTED TO THE HOSPITAL FOR
            PRECAUTIONARY REASONS. TIME OF EVENT APPROXIMATE.

&&

ARS
Special weather statement, Sep 13, 1:10 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
110 PM EDT TUE SEP 13 2016

FLZ020>023-030-131800-
BAKER FL-UNION FL-COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
110 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLUMBIA...NORTHWESTERN
UNION...SOUTHWESTERN BAKER...SUWANNEE AND SOUTHEASTERN HAMILTON
COUNTIES UNTIL 200 PM EDT...

AT 110 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR
WATERTOWN...OR NEAR LAKE CITY...MOVING WEST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...WHITE SPRINGS...SUWANNEE SPRINGS...COLUMBIA...
WELLBORN...WINFIELD...SUWANNEE VALLEY...PALESTINE COMMUNITY AND FIVE
POINTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3047 8309 3035 8235 3005 8234 3004 8303
      3007 8307 3008 8307 3009 8310
TIME...MOT...LOC 1710Z 094DEG 22KT 3025 8255

SHASHY
Special weather statement, Sep 13, 1:21 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT TUE SEP 13 2016

GAZ132-133-149-131800-
JEFF DAVIS GA-ATKINSON GA-COFFEE GA-
121 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR JEFF DAVIS...CENTRAL COFFEE AND
NORTHWESTERN ATKINSON COUNTIES UNTIL 200 PM EDT...

AT 120 PM EDT...DOPPLER RADAR WAS TRACKING STRONG SHOWERS AND
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HAZLEHURST TO 8 MILES
NORTH OF WILLACOOCHEE. MOVEMENT WAS WEST AT 15 MPH.

GUSTY WINDS OF 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...HAZLEHURST...BROXTON...AMBROSE...WEST GREEN...
SNIPESVILLE...PRIDGEN AND DENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3186 8243 3184 8246 3184 8252 3178 8252
      3138 8300 3140 8314 3146 8315 3151 8308
      3161 8306 3166 8300 3179 8299 3178 8287
      3184 8278 3185 8279 3186 8276 3192 8268
      3194 8260
TIME...MOT...LOC 1720Z 107DEG 13KT 3184 8257 3146 8301

SHASHY
Special weather statement, Sep 13, 1:55 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 PM EDT TUE SEP 13 2016

FLZ020-021-131830-
HAMILTON FL-SUWANNEE FL-
155 PM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 230 PM EDT...

AT 155 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE SPRINGS...MOVING WEST AT 15 MPH.

GUSTY WINDS OF AROUND 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...WHITE SPRINGS...SUWANNEE RIVER STATE PARK...
SUWANNEE SPRINGS...CROSSROADS...NEWBURN AND HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3056 8314 3044 8274 3032 8276 3033 8276
      3032 8278 3033 8279 3032 8280 3025 8279
      3027 8319
TIME...MOT...LOC 1755Z 105DEG 15KT 3038 8285

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 10:07 PM EDTSpecial Weather StatementJAXClay, Duval, Nassau, Saint Johns38 min
Sep 13, 2:41 AM EDTSpecial Weather StatementJAXDuval49 min
Sep 13, 3:24 AM EDTRip Current StatementJAXDuval, Flagler, Nassau19 hr
Sep 13, 4:10 AM EDTSpecial Marine WarningJAX95 min
Sep 13, 4:36 AM EDTSpecial Weather StatementJAXFlagler39 min
Sep 13, 11:02 AM EDTSpecial Marine WarningJAX88 min
Sep 13, 1:10 PM EDTSpecial Weather StatementJAXColumbia, Suwannee, Union50 min
Sep 13, 1:55 PM EDTSpecial Weather StatementJAXHamilton35 min
Sep 13, 2:34 PM EDTSpecial Marine WarningJAX56 min
Sep 13, 2:48 PM EDTHigh Surf AdvisoryJAXDuval, Flagler, Nassau8 hr
Sep 13, 2:55 PM EDTWind AdvisoryJAXDuval, Flagler, Nassau7 hr
Sep 13, 6:12 PM EDTAreal Flood AdvisoryJAXSaint Johns3 hr
Sep 13, 6:34 PM EDTSpecial Weather StatementJAXSaint Johns26 min
Sep 13, 6:51 PM EDTAreal Flood WarningJAXSaint Johns3 hr
Sep 13, 6:56 PM EDTSpecial Weather StatementJAXSaint Johns49 min
Sep 13, 9:58 AM EDTSpecial Weather StatementJAXCamden, Charlton, Glynn47 min
Sep 13, 10:43 AM EDTSpecial Weather StatementJAXBrantley, Glynn47 min
Sep 13, 11:35 AM EDTSpecial Weather StatementJAXBrantley, Glynn55 min
Sep 13, 12:26 PM EDTSpecial Weather StatementJAXWayne49 min
Sep 13, 12:33 PM EDTAreal Flood AdvisoryJAXGlynn2 hr
Sep 13, 1:21 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis39 min
Sep 13, 6:28 PM EDTSpecial Weather StatementJAXGlynn62 min
Sep 13, 7:00 PM EDTAreal Flood WarningJAXGlynn3 hr
Sep 13, 7:23 PM EDTSpecial Weather StatementJAXBrantley, Glynn52 min
Sep 13, 7:41 PM EDTFlood WatchJAXBrantley, Camden, Glynn, Wayne13 hr

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.